# SDR SWAA2025040922031

- Difficulty date: April 6, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N8708Q
- Make and model: Boeing 737-8
- Aircraft serial: 42566
- Aircraft time: 17,934 hours, 8,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RH EXTERNAL EMERGENCY LITE AND SIDEWALL EMERGENCY LITE AT ROW 15D INOP <[01].  REPLACED M01671 BATTERY PACK AND CHARGER PER AMM 33-51-06.
